# SDR AALA201801049006

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,106 hours, 9,240 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 427671
- Part serial: 338
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FOLLOWING GEAR EXTENSION, ANTI-SKID MESSAGE ON EICAS, WENT AROUND.  NO MESSAGE ON NEXT GEAR EXTENSION UNTILL 1000 AFL DISSAPPEARED BY 500 FEET AFL. FOUND THE ANTI-SKID CONTROL BOX WITH TWO FAULTS.  BOX 3-7 AND NR 3 TRANSDUCER.   REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IAW AMM 32-42-01. REMOVED AND REPLACED THE NR 3 TRANSDUCER IAW AMM 32-42-06. OPS CHECKED GOOD.
